It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-29-2012, 10:02 AM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: Decatur, IL
Posts: 1
HiVolt HB User
Lyrica causing headaches

I have recently tried Lyrica. I had to stop because it was giving me moderate headaches. It starts at base of skull and works around to temples. i have not recently stopped any other medications, so I doubt it's withdraw or bounce back. Can anyone tell Me why this happens?

 
Old 07-29-2012, 01:03 PM   #2
Senior Veteran
(female)
 
Join Date: Mar 2012
Location: Washington
Posts: 793
tortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB Usertortoisegirl HB User
Re: Lyrica causing headaches

Welcome! So many medications have headache as a potential side effect...I assume some may not be from the medication (but they couldn't prove otherwise), but still, its common. I recently had Savella increase my baseline headache pain. I have no idea why it happens, but I can tell you its definitely a possibility. Sometimes it goes away in time, sometime not. I hope you can work with your doctor to find something helpful. Best wishes.
__________________
Kate
constant headache since 2006

 
The following user gives a hug of support to tortoisegirl:
HiVolt (07-31-2012)
The Following User Says Thank You to tortoisegirl For This Useful Post:
HiVolt (07-31-2012)
Sponsors Lightbulb
   
Old 08-11-2012, 12:30 PM   #3
Junior Member
(female)
 
Join Date: Jul 2007
Location: ENGLAND
Posts: 32
cocoa76 HB Usercocoa76 HB User
Re: Lyrica causing headaches

I take Tramadol and that causes me headaches around the temple area. I NEVER EVER have headaches, none at all until I started taking this. My doctor wants to try me on something stronger in the hope they will stop, but I think it will make it worse. I do hope you mention it to your doctor and your doctor is sympathetic and listens to you. More than mine does. Take care, big hugs xxxx

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
First time on LYRICA & very sick! sandollar Pain Management 26 04-06-2011 05:55 PM
Lyrica - headache a side effect? Sorespine Pain Management 3 06-01-2009 04:51 PM
Switched from Gabapentin to Lyrica ??? magpie1970 Pain Management 2 03-05-2009 01:36 PM
please tell me what are the side effect of Lyrica bubu72 Pain Management 5 09-29-2008 02:01 PM
Please tell me everything you know about LYRICA!! chiapatchie Pain Management 30 12-12-2007 11:04 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (159), gmak (156), Shoreline (152), BB07 (94), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!